Conical square functions associated with Bessel, Laguerre and Schrödinger operators in UMD Banach spaces

Alejandro J. Castro, Jorge J. Betancor, Juan Carlos Fariña, Lourdes Rodríguez-Mesa

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

In this paper we consider conical square functions in the Bessel, Laguerre and Schrödinger settings where the functions take values in UMD Banach spaces. Following a recent paper of Hytönen, van Neerven and Portal [36], in order to define our conical square functions, we use γ-radonifying operators. We obtain new equivalent norms in the Lebesgue–Bochner spaces Lp((0,∞),B) and Lp(Rn,B), 1<p<∞, in terms of our square functions, provided that B is a UMD Banach space. Our results can be seen as Banach valued versions of known scalar results for square functions.

Original languageEnglish
Pages (from-to)32-75
Number of pages44
JournalJournal of Mathematical Analysis and Applications
Volume447
Issue number1
DOIs
Publication statusPublished - Mar 1 2017

Keywords

  • Bessel
  • Conical square functions
  • Laguerre
  • Schrödinger
  • UMD Banach spaces
  • Vector-valued harmonic analysis

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Conical square functions associated with Bessel, Laguerre and Schrödinger operators in UMD Banach spaces'. Together they form a unique fingerprint.

  • Cite this